MAUDE Adverse Event Report: EPIC MEDICAL PTE LTD MCKESSON BRANDS; PUMP, ELASTOMERIC 270MLX10ML/HR

EPIC MEDICAL PTE LTD MCKESSON BRANDS; PUMP, ELASTOMERIC 270MLX10ML/HR
Catalog Number 16-EP27010
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that patients are having issues with getting drug to infuse when an extension set is attached to their picc line.No information was received regarding any serious injuries as a result of this product issue.

Brand Name
MCKESSON BRANDS
Common Device Name
PUMP, ELASTOMERIC 270MLX10ML/HR
Manufacturer (Section D)
EPIC MEDICAL PTE LTD
500/73 m2 tambon tasit amphur
pluakdaeng wha e. sb ind. est
rayong, 21140
TH  21140
MDR Report Key22575324
Report Number1451040-2025-00050
Device Sequence Number9457685
Product Code MEB
UDI-Device Identifier10612479271521
UDI-Public10612479271521
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/23/2025
Report Date (Section F) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number16-EP27010
Device Lot NumberS24L086 AND S24L095
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date07/07/2025
Device Age12 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer07/23/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/23/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown